Joseph Briggs
Joseph Briggs
Verified email at campus.technion.ac.il - Homepage
Title
Cited by
Cited by
Year
Rainbow independent sets in certain classes of graphs
R Aharoni, J Briggs, J Kim, M Kim
arXiv preprint arXiv:1909.13143, 2019
52019
Inverting the Turán problem
J Briggs, C Cox
Discrete Mathematics 342 (7), 1865-1884, 2019
52019
Packing Hamilton cycles online
J Briggs, A Frieze, M Krivelevich, PS Loh, B Sudakov
Combinatorics, Probability and Computing 27 (4), 475-495, 2018
52018
Rainbow paths and rainbow matchings in graphs
R Aharoni, J Briggs, J Kim, M Kim
arXiv preprint arXiv:2004.07590, 2020
32020
Choice functions in the intersection of matroids
J Briggs, M Kim
arXiv preprint arXiv:1905.00043, 2019
22019
Packing Directed Hamilton Cycles Online
M Anastos, J Briggs
SIAM Journal on Discrete Mathematics 32 (2), 1505-1539, 2018
22018
Restricted online Ramsey numbers of matchings and trees
J Briggs, C Cox
The Electronic Journal of Combinatorics, P3. 49-P3. 49, 2020
12020
Rainbow odd cycles
R Aharoni, J Briggs, R Holzman, Z Jiang
arXiv preprint arXiv:2007.09719, 2020
12020
Cooperative conditions for the existence of rainbow matchings
R Aharoni, J Briggs, M Cho, J Kim
arXiv preprint arXiv:2003.08247, 2020
12020
Extremal Collections of -Uniform Vectors
J Briggs, W Pegden
arXiv preprint arXiv:1801.09609, 2018
12018
Fractionally balanced hypergraphs and rainbow KKM theorems
R Aharoni, E Berger, J Briggs, E Segal-Halevi, S Zerbib
arXiv preprint arXiv:2011.01053, 2020
2020
Online Algorithms and Extremal Structures
J Briggs
Carnegie Mellon University, 2018
2018
The system can't perform the operation now. Try again later.
Articles 1–12